# SDR ASAA2019122431695

- Difficulty date: December 24, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,969 hours, 4,749 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 7737
- Condition: Leaking
- Location: Apu
- Part time: 4,439 hours, 8,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING AND BLUE MAINTENANCE LIGHT ILLUMINATING CURRENT OIL CONSUMPTION IS HIGHER THAN EXPECTED. GROUNDED - YES. FOUND BACK SIDE OF APU OIL COOLER COATED IN OIL. REMOVED AND REPLACED APU OIL COOLER REF AMM 49-91-41, LEAK CHECK GOOD.
